# SDR AALA201801029045

- Difficulty date: December 29, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 55,088 hours, 22,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS IS MISSING AT SEAT 15DEF.  REPLACED THE SIGN ASSEMBLY IAW MM 33-51-01. OPS CHECKED OK.
